Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What is Panderm plus cream?

what is panderm plus cream?does it clear the black marks on face?
Asked On : Sun, 17 Jul 2011
Answers:  4 Views:  32767
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
Hi,
Panderm plus cream contains ofloxacin, ornidazole(antibacterials), terbinafine(antifungal) and clobetasol( very potent steroid). As you can see, its basically a multiple combination cream containing antibacterial, antifungal and steroid to control inflammation. These multiple combination creams have very few specific indications but are misused very commonly as over the counter treatment for fungal, bacterial infections, acne and pigmentation. These creams would harm more than benefitting in any of the conditions mentioned above. These should never be used to clear pigmentation or acne over the face. Take care.
Regards,
Dr Kalpana.
Answered: Fri, 30 Nov 2012
I find this answer helpful

 11 users find this helpful

Dermatologist Dr. Bharat Chawda's  Response
Hi!,

The treatment of blemishes depends upon what is the cause of pigmentation and where exactly it is located.
There are various preparations available ,like tretinoin cream,hydroquinone cream ,kojic acid etc.This should be used at night ,and a sunscreen in the daytime.But these are creams which should be prescribed by a dermatologist only ,so kindly consult a dermatologist for proper treatment.
regards,
Dr.Bharat Chawda
Answered: Thu, 25 Aug 2011
I find this answer helpful

 4 users find this helpful

  User's Response
then what i have to use for my blamishes.
Answered: Thu, 25 Aug 2011
Dermatologist Dr. Bharat Chawda's  Response
Hi!,
Welcome to HealthcareMagic forum,

Panderm plus cream contains nystatin which is anti fungal .It has nothing to do with pigmentation .There are other good creams available for pigmentation on face ,but that would depend on what is the cause of pigmentation and the diagnosis.

regards,
Dr.Bharat Chawda
Answered: Wed, 20 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions